Alert archive / Texas / Flash Flood Warnings in 2023

Flash Flood Warning 29, NWS Austin/San Antonio, TX

May 29, 2023Gillespie County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 29, 2023, 4:30 PM CDT for Gillespie County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2023, 4:30 PM CDT (21:30 UTC)
Expired
May 29, 2023, 7:30 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Gillespie County, TX

The radar

The Austin/San Antonio radar (KEWX), 129 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 9.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2023-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 720 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2023-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
720 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
839 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

028 
WGUS54 KEWX 292130
FFWEWX
TXC171-300030-
/O.NEW.KEWX.FF.W.0029.230529T2130Z-230530T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
430 PM CDT Mon May 29 2023

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Southwestern Gillespie County in south central Texas...

* Until 730 PM CDT.

* At 430 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts up to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Harper and Tivydale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3047 9930 3027 9906 3014 9904 3014 9921
      3013 9926 3013 9930

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

BRADY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 29, 1:53 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, May 29, 1:53 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
153 PM CDT Mon May 29 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Tonight through Tuesday night)
Issued at 152 PM CDT Mon May 29 2023

Synopsis/Mesoanalysis: Evident in GOES water vapor imagery, a weak
area of shortwave troughing is crossing much of the Southern Plains
early this afternoon. Latest RAP analyses place the axis of the mid-
level troughing along a line extending northeast to southwest from
approximately Frederick, OK to Abilene to Del Rio. Convective
initiation is in progress along and immediately ahead of the
advancing height falls, with deepening cumulus and radar echoes
evident from San Saba County southwest into northern Kerr County.
The current concentration of storms over this relatively small
portion of South-Central Texas may be linked to the remains of an
MCV that moved into the vicinity earlier this morning. Additional
shower and thunderstorm development will materialize through the
remainder of the afternoon hours. Activity will be favored over
central portions of the area, where proximity to the slowly-
advancing mid-level height falls will be greatest. Brief downpours
and locally heavy rainfall will be the main concern in these storms,
although an isolated strong to marginally severe thunderstorm with
hail and gusty winds can't be ruled out. Storms will dissipate by
the mid evening hours tonight. While an isolated shower/storm can't
be ruled out along and east of US 77 tomorrow afternoon, the
majority of South-Central Texas should remain dry beyond this
evening.

Rest Of Today: Expect showers and storms to continue to develop over
Hill Country through the next couple hours. Scattered activity
should progress east-southeast into portions of the I-35 Corridor
and Coastal Plains through early evening, when storms should rapidly
weaken as the boundary layer stabilizes. The main concern in any
showers and storms will be locally heavy rainfall, minor flooding
impacts, and cloud to ground lightning. While secondary to the
aforementioned hazards, an isolated strong storm containing large
hail and gusty winds can't be ruled out, especially over the Coastal
Plains where bulk shear values are slightly higher. The Storm
Prediction Center has introduced a marginal (level 1 out of 5) risk
for severe thunderstorms in its latest day one outlook in light of
this small potential. The Weather Prediction Center continues to
carry a slight (level 2 out of 4) risk for excessive rainfall across
the Coastal Plains, with a marginal (level 1 out of 4) risk in place
across the rest of the region. Being Memorial Day afternoon, we
caution those with outdoor plans to remain vigilant to changing
weather conditions. Should a storm approach your area, seek safe
shelter indoors until the storm passes. If you can hear thunder, you
are close enough to a storm to be struck by lightning. Those
planning to hit the roads are reminded to never attempt to drive
through flooded roadways and low water crossings.

Tuesday: Expect high temperatures near or slightly above normal.
Readings should range from the mid to upper 80s across the east to
the lower 90s along the Rio Grande. An isolated shower or
thunderstorm can't be completely ruled out over the far east during
the afternoon hours. Heavy rainfall and severe weather are not
expected at this time.

&&

.LONG TERM...
(Wednesday through Monday)
Issued at 152 PM CDT Mon May 29 2023

The beginning of the long-term forecast on Wednesday will begin dry
as short-wave ridging moves into the area and remains in place
through Thursday. Highs Wednesday and Thursday should top out in the
upper 80s to lower 90s with lows in the upper 60s to near 70
degrees. Winds will remain out of the southeast with speeds
generally 8-15 mph with slightly higher speeds on Thursday expected.
The upper pattern will begin to shift by Thursday night as the sub-
tropical jet begins to work back into the region. This should bring
several disturbances back into the area beginning over the weekend.
This will reintroduce PoPs back into the forecast with the weak lift
in place beginning Friday in the Hill Country before spreading to
the rest of the area on Saturday. As of now, Sunday has the higher
chances of rain in the extended, but there are many model runs to go
ahead of the upcoming weekend. Temperatures throughout the remainder
of the long-term will remain near 90 for highs with lows in the
upper 60s to near 70 degrees.

&&

.AVIATION...
(18Z TAFS)
Issued at 1225 PM CDT Mon May 29 2023

Expect primarily VFR conditions through tonight at our TAF sites. The
San Antonio sites and DRT have occasionally reported BKN cigs at MVFR
levels over the last several hours, but have held off on any TEMPO
groups in the 18Z update given satellite trends and continued rising
bases through the afternoon hours. Anticipate scattered TSRA
development by mid-afternoon along and west of Interstate 35, with CB
possible in the vicinity of AUS, SAT, and SSF through the early
evening hours. Have addressed this potential with a VCTS group given
remaining uncertainties surrounding the precise locations and tracks
of storms. Will continue to monitor trends and adjust this forecast
if necessary. Quiet conditions will prevail from mid evening through
tomorrow. MVFR/IFR cigs may develop closer to daybreak, which has
been accounted for at the San Antonio terminals. Have held prevailing
SCT between FL010 and FL020 at AUS and DRT given lower forecast
confidence.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              67  89  68  90 /  20  10   0   0
Austin Bergstrom Intl Airport  65  88  65  89 /  20  10   0   0
New Braunfels Muni Airport     65  88  67  88 /  30  10   0   0
Burnet Muni Airport            64  87  66  88 /  20   0   0   0
Del Rio Intl Airport           70  92  71  92 /  10   0   0   0
Georgetown Muni Airport        65  88  65  89 /  20  10   0   0
Hondo Muni Airport             65  88  67  88 /  20   0   0   0
San Marcos Muni Airport        64  88  65  88 /  20  10   0   0
La Grange - Fayette Regional   67  87  66  88 /  20  20   0   0
San Antonio Intl Airport       66  88  68  88 /  30  10   0   0
Stinson Muni Airport           67  89  69  89 /  30  10   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...Quigley
Long-Term...29
Aviation...Quigley
Hazardous weather outlook, May 29, 6:04 AM CDT, 10 hours 26 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
604 AM CDT Mon May 29 2023

TXZ171>173-183>194-202>209-217>225-228-301115-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
604 AM CDT Mon May 29 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Isolated to scattered showers and thunderstorms are forecast
especially for the afternoon period. In addition to cloud to
ground lightning, a few storms could produce heavy rainfall that
could result in localized flooding. Those with outdoor activities
planned for Memorial Day should pay close attention to the radar.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 29, 3:10 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
310 PM CDT Mon May 29 2023

TXZ186-292100-
Kerr TX-
310 PM CDT Mon May 29 2023

...A strong thunderstorm will impact portions of southeastern Kerr
County through 400 PM CDT...

At 310 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ingram, or 7 miles west of Kerrville, moving east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kerrville, Ingram, Cypress Creek, Camp Verde, Center Point,
Kerrville-Schreiner Park and Waltonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3010 9929 3010 9893 2986 9901 2996 9935
      3009 9932
TIME...MOT...LOC 2010Z 278DEG 14KT 3004 9925

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

BRADY
Local storm report, May 29, 3:19 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
319 PM CDT MON MAY 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     HAIL             5 WNW FREDERICKSBURG    30.29N 98.96W
05/29/2023  E0.25 INCH       GILLESPIE          TX   BROADCAST MEDIA

            LOTS OF PEA SIZE HAIL AT HWY 290 AND CEDAR
            HILLS DR WEST OF FREDERICKSBURG.

&&

BF
Special weather statement, May 29, 3:22 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
322 PM CDT Mon May 29 2023

TXZ171-172-186-188>190-292115-
Blanco TX-Gillespie TX-Kerr TX-Llano TX-Kendall TX-Burnet TX-
322 PM CDT Mon May 29 2023

...Strong thunderstorms will impact portions of eastern Kerr, Blanco,
Gillespie, Llano, Kendall and Burnet Counties through 415 PM CDT...

At 320 PM CDT, Doppler radar was tracking scattered strong
thunderstorms across this region. Movement will be slow and erratic
with these storms.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kerrville, Boerne, Fredericksburg, Burnet, Marble Falls, Kingsland,
Llano, Comfort, Blanco, Bertram, Round Mountain, Buchanan Dam,
Gainesville, Fair Oaks Ranch, Granite Shoals, Horseshoe Bay, Johnson
City, Meadowlakes, Ingram and Hunt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3090 9783 3076 9798 3004 9830 2975 9864
      2972 9878 2990 9918 2991 9939 3029 9940
      3029 9930 3050 9931 3050 9896 3092 9896
      3092 9842 3101 9846 3103 9791
TIME...MOT...LOC 2020Z 185DEG 6KT 3045 9899 3003 9884

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BRADY
Special weather statement, May 29, 4:19 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
419 PM CDT Mon May 29 2023

TXZ185>189-204>206-292215-
Comal TX-Bexar TX-Gillespie TX-Kerr TX-Medina TX-Real TX-Bandera TX-
Kendall TX-
419 PM CDT Mon May 29 2023

...Strong thunderstorms will impact portions of northern Medina,
Bandera, Kerr, Gillespie, Kendall, northwestern Bexar, eastern Real
and western Comal Counties through 515 PM CDT...

At 418 PM CDT, Doppler radar was tracking strong thunderstorms
across this region. Movement is slow towards the south-southeast
with these storms but also could be erratic at times.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, Medina, Schertz, Kerrville, Universal City, Live Oak,
Boerne, Fredericksburg, Selma, Comfort, Bandera, Leakey, Tarpley,
Vanderpool, San Antonio Int Airport, Canyon Lake, Helotes, Fair Oaks
Ranch, Bulverde and Garden Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3050 9859 3014 9859 2994 9841 2995 9839
      2961 9827 2959 9831 2955 9828 2952 9881
      2962 9934 2963 9983 3029 9965 3029 9930
      3050 9930
TIME...MOT...LOC 2118Z 344DEG 5KT 3034 9928 2984 9884

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BRADY
Special weather statement, May 29, 4:23 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
423 PM CDT Mon May 29 2023

TXZ171-172-292215-
Llano TX-Burnet TX-
423 PM CDT Mon May 29 2023

...Strong thunderstorms will impact portions of Llano and Burnet
Counties through 515 PM CDT...

At 421 PM CDT, Doppler radar was tracking strong thunderstorms
across this region. Movement is slow towards the south-southeast
with these storms but also could be erratic at times.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Burnet, Marble Falls, Kingsland, Llano, Bertram, Buchanan Dam,
Gainesville, Granite Shoals, Horseshoe Bay, Meadowlakes, Buchanan
Lake Village, Highland Haven, Castell, Field Creek, Inks Lake State
Park, Spicewood, Watson, Bluffton, Lake Victor and Baby Head.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3103 9791 3091 9783 3079 9796 3050 9812
      3048 9812 3049 9810 3046 9810 3043 9813
      3050 9840 3050 9896 3092 9896 3092 9845
      3093 9841 3096 9845 3098 9844 3101 9846
      3103 9844
TIME...MOT...LOC 2121Z 014DEG 9KT 3063 9828 3095 9918

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BRADY
Special weather statement, May 29, 4:30 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
430 PM CDT Mon May 29 2023

TXZ208-209-223-292200-
Caldwell TX-Fayette TX-Gonzales TX-
430 PM CDT Mon May 29 2023

...A strong thunderstorm will impact portions of southeastern
Caldwell, northeastern Gonzales and southwestern Fayette Counties
through 500 PM CDT...

At 430 PM CDT, Doppler radar was tracking a strong thunderstorm near
Gonzales, moving north at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gonzales, Waelder, Little New York, Thompsonville, Elm Grove, Colony,
Dilworth and Newtonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2942 9726 2944 9749 2979 9753 2978 9716
TIME...MOT...LOC 2130Z 181DEG 9KT 2954 9738

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 1:51 PM CDTSpecial Weather StatementEWXGillespie39 min
May 29, 1:59 PM CDTSpecial Weather StatementEWXKendall46 min
May 29, 2:27 PM CDTSpecial Weather StatementEWXKendall48 min
May 29, 2:50 PM CDTSpecial Weather StatementEWXGillespie40 min
May 29, 3:06 PM CDTSpecial Weather StatementEWXLlano39 min
May 29, 3:10 PM CDTSpecial Weather StatementEWXKerr50 min
May 29, 3:22 PM CDTSpecial Weather StatementEWXBlanco, Burnet, Gillespie, Kendall, Kerr, Llano53 min
May 29, 3:26 PM CDTAreal Flood AdvisoryEWXGillespie, Kendall3 hr
May 29, 3:49 PM CDTFlash Flood Warning Considerable damage threatEWXGillespie, Kendall3 hr
May 29, 3:54 PM CDTAreal Flood AdvisoryEWXKerr3 hr
May 29, 4:03 PM CDTFlash Flood Warning Considerable damage threatEWXGillespie3 hr
May 29, 4:19 PM CDTSpecial Weather StatementEWXBandera, Gillespie, Kendall, Kerr56 min
May 29, 4:23 PM CDTSpecial Weather StatementEWXBurnet, Llano52 min
May 29, 4:25 PM CDTAreal Flood AdvisoryEWXGillespie5 min
May 29, 4:30 PM CDTSpecial Weather StatementEWXGonzales30 min
May 29, 4:35 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Kendall14 min
May 29, 4:49 PM CDTFlash Flood Warning Considerable damage threatEWXBandera, Bexar, Kendall4 hr
May 29, 4:56 PM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real3 hr
May 29, 5:09 PM CDTSpecial Weather StatementEWXCaldwell36 min
May 29, 5:14 PM CDTSpecial Weather StatementEWXBandera, Bexar, Kerr, Medina76 min
May 29, 5:22 PM CDTSpecial Weather StatementEWXLavaca38 min
May 29, 5:23 PM CDTAreal Flood AdvisoryEWXBurnet, Llano3 hr
May 29, 5:34 PM CDTSevere Thunderstorm WarningEWXBandera, Real30 min
May 29, 5:35 PM CDTAreal Flood AdvisoryEWXBexar, Medina3 hr
May 29, 6:02 PM CDTSpecial Weather StatementEWXDeWitt28 min
May 29, 6:18 PM CDTFlash Flood Warning Considerable damage threatEWXBexar3 hr
May 29, 6:23 PM CDTSpecial Weather StatementEWXUvalde52 min

Nearby

Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.